I am 41 yrs. In 2009 Feb, complete body swelling followed by Hyper Tension 100/180. Consulted Expert. Biopsy was undertaken.Revealed that urine protein on the higher i.e. 5.93 gm / day. Creatinine was 1.8. Put on steroid for 4 days and after discharge started Mycophenolate Mofetil 750mg bd, steroid, dytor.
Steroid was stopped w.e.f. Sept'10 as also Mycophenolate was stopped yesterday and started Azoran 100 mg bd. Now cr is 0.7 since last 6 months.
Is there any side effect while having azoran 100 mg.
Hello After biopsy and so many drugs your treating doctor advised AZORAN 100 mg . Your question is there any side effect of AZORAN i.e. AZATHIOPRINE is an immunosuppressants and its side effect are in detail for your information, these are: Fever, chills , bone marrow depression characterized by leucopenia, thrombocytopenia or anemia , anorexia , nausea, diarrhea, arthralgia, secondary infections, hepatotoxicity , rash , alopecia, myelosuppression, mutagenicity & carcinogenecity, veno-occlusive liver disease. These are side effects but before any decision consult your treating doctor because sometimes we can ignore side effects as if benefits are more . Hope this will help you. Good luck.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]